RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rubanov, Oleg Igorevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:412
Abstract pages:1331
Full texts:438
References:140
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 7.03.1985
E-mail:
Keywords: random graphs.
UDC: 519.174

Subject:

Random graphs, combinatorial geometry.

   
Main publications:
  • O. I. Rubanov, Chromatic Numbers of 3-Dimensional Distance Graphs Containing No Tetrahedra, Mat. Zametki, 2007, 82:5, 797–800.

http://www.mathnet.ru/eng/person31186
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. E. E. Demekhin, A. M. Raigorodskii, O. I. Rubanov, “Distance graphs having large chromatic numbers and containing no cliques or cycles of a given size”, Mat. Sb., 204:4 (2013),  49–78  mathnet  mathscinet  zmath  elib; Sb. Math., 204:4 (2013), 508–538  isi  scopus
2010
2. A. M. Raigorodskii, O. I. Rubanov, “Distance Graphs with Large Chromatic Number and without Large Cliques”, Mat. Zametki, 87:3 (2010),  417–428  mathnet  mathscinet  zmath  elib; Math. Notes, 87:3 (2010), 392–402  isi  scopus
2007
3. O. I. Rubanov, “Chromatic Numbers of 3-Dimensional Distance Graphs Containing No Tetrahedra”, Mat. Zametki, 82:5 (2007),  797–800  mathnet  mathscinet  zmath  elib; Math. Notes, 82:5 (2007), 718–721  isi  scopus

Presentations in Math-Net.Ru
1. Хроматические числа графов расстояний без больших клик
O. I. Rubanov
Knots and Representation Theory
May 13, 2014 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021